MAUDE Adverse Event Report: ENDOLOGIX INC. AFX; BIFURCATED STENT GRAFT

ENDOLOGIX INC. AFX; BIFURCATED STENT GRAFT
Model Number BA25-110/I20-30
Medical Device Problem Codes Hole In Material (1293); Leak/Splash (1354)
Health Effect - Clinical Codes Failure of Implant (1924); Stenosis (2263)
Date of Event 05/30/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the completion of the clinical evaluation, based on the information received there were substantial evidence to support the following reported events; cuff buckling (aortic stenosis) (reported in a separate report), and migration type iiib endoleak of the main body, and a diagnostic angiogram, followed by a secondary endovascular intervention.Cumulative knowledge informed by past assessments of similar complaints was applied to a review of the available medical information.The most likely cause of the compromised stent graft integrity of the main body was the lateral movement and stent remodeling caused by the severely angulated neck.Associated clinical harms: type iiib endoleak; and, an additional endovascular procedure.The review of manufacturing lot confirmed all devices met specifications prior to release.Devices remain implanted in the patient and were not returned, no evaluation completed.Endologix continues to investigate this event and similar events to ensure the highest quality and patient safety.
 
Event or Problem Description
Patient was initially implanted in 2016 with one bifurcated, one suprarenal, two infrarenal, and two limbs.It was reported on (b)(6) 2017 that the patient had a secondary at an unknown date.It during the clinical evaluation of (b)(4) (report # 2031527-2017-00511) it was discovered that on (b)(6) 2017, the patient presented with an aneurysm growth, cuff buckling, stent migration, and endoleak type iib of the main body.Patient was relined on (b)(6) 2015 and the issues were successfully resolved.There was no additional patient sequalae reported for this event.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key7133987
Report Number2031527-2017-00685
Device Sequence Number16416849
Product Code MIH
UDI-Device Identifier00818009012234
UDI-Public(01)00818009012234(17)181118
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/30/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/18/2018
Device Model NumberBA25-110/I20-30
Device Lot Number1423303004
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/30/2016
Initial Report FDA Received Date12/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX VELA INFRARENAL-LOT: 1379620-011; AFX VELA SUPRARENAL-LOT: 1472866-022; AFX-INFRARENAL-LOT: 1379598-014; AFX-LIMB STENT-LOT: 1342610-002
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR